# SDR UPS99830045

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 1480-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1480 TO 1540, RBL 52, THE SEAT TRACK IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SEAT TRACK FS 1470 TO 1580, SPLICED IN A NEW TRACK IAW SRM 53-2-3 FIG 8A.
